# SDR HEEA073008

- Difficulty date: May 11, 2001
- Submitted: May 29, 2001
- Operation: General aviation
- Aircraft: N1546K
- Make and model: Skrsky S76A
- Aircraft serial: 760082
- Engine: Allsn 250C30S
- Engine time: 15,799 hours
- System (JASC): 2435 · Starter-Generator
- Part: Seal
- Part number: 6854424
- Condition: Dislodged
- Location: Starter Gen
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT, NR 1 ENGINE OIL PRESSURE BEGAN TO FLUCTUATE BETWEEN GREEN ARC AND LOWER RED ARC. MAINTENANCE FOUND STARTER GENERATOR SEAL UNSEATED.  REPLACED, SERVICED ENGINE OIL SYSTEM AND RETURNED AIRCRAFT TO SERVICE.
